# SDR MWEA010741

- Difficulty date: May 8, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 70,138 hours, 59,910 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9915558173
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT PRESSURE BULKHEAD FORMER 2R, OUTBOARD CORNER OF FORMER.  FABRICATED AND INSTALLED ANGLE REPAIR.
